# SDR UALA2012010400102

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,695 hours, 11,629 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80664
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE GENERATOR OFF LIGHT AND FIELD OFF LIGHT ILLUMINATED.   REPLACED NR 1 IDG IAW AMM.  IDLE RUN CKS OK.
